# SDR ASAA2017011019683

- Difficulty date: January 10, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS VARIOUS WEAR MARKS AND SPOTS OF LIGHT CORROSION RBL 24 STA 727B-914. GROUNDED - YES. REMOVED CORROSION ON CROWN, LOSS OF .025, MAX ALLOWABLE .020. FOUND OUT OF LIMITS IAW SRM 53-00-52. ACCOMPLISHED REPAIR IAW 53-00-52-2R-5.
